Previous |  Up |  Next

Article

Title: Tolerances and congruences on implication algebras (English)
Author: Chajda, Ivan
Author: Zelinka, Bohdan
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 38
Issue: 2
Year: 1988
Pages: 207-217
.
Category: math
.
MSC: 08A30
MSC: 92A27
idZBL: Zbl 0678.08003
idMR: MR946288
.
Date available: 2008-06-09T15:20:20Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/102214
.
Reference: [1] Abbott J. C: Semi-Boolean algebra.Мат. весник 4 (1967), 177-198. Zbl 0153.02704, MR 0239957
Reference: [2] Chajda I.: Tolerance trivial algebras and varieties.Acta Sci. Math. (Szeged), 46 (1983), 35-40. Zbl 0534.08001, MR 0739020
Reference: [3] Chajda I.: A localization of some congruence conditions in varieties with nullary operations.Annales Univ. Sci. Budapest, Sectio Math. (to appear). Zbl 0636.08004, MR 0927804
Reference: [4] Chajda I., Zelinka В.: Tolerance relations on lattices.Časop. pěst. mat. 99 (1974), 394- 399. MR 0360380
Reference: [5] Csákány В.: Characterizations of regular varieties.Acta Sci. Math. (Szeged), 31 (1970), 187-189. MR 0272697
Reference: [6] Duda J.: Arithmeticity at 0.Czech. Math. J. (to appear). Zbl 0627.08003, MR 0882594
Reference: [7] Zelinka В.: Tolerance in algebraic structures.Czech. Math. J. 20 (1970), 179-183. Zbl 0197.01002, MR 0260653
Reference: [8] Zelinka В.: Tolerance in algebraic structures II.Czech. Math. J. 25 (1975), 175-178. Zbl 0316.08001, MR 0457323
Reference: [9] Zelinka В.: Tolerance relations on semilattices.Comment. Math. Univ. Carol. 16 (1975), 333-338. Zbl 0326.06004, MR 0369199
.

Files

Files Size Format View
CzechMathJ_38-1988-2_3.pdf 1.400Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo